# SDR CA010703032

- Difficulty date: June 22, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 421C
- Aircraft time: 14,820 hours
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 8011 · Engine Starter
- Part: Bushing
- Part number: 654472
- Condition: Worn
- Location: Starter Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED COMPLIANCE WITH CSB-94-4C THE STARTER SHAFT BUSHING WAS FOUND TO BE LOOSE IN THE ENGINE CASE.
